# SDR MZZA99066

- Difficulty date: April 9, 1999
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N622DH
- Make and model: Boeing 727264
- Aircraft serial: 20896
- System (JASC): 5753 · Trailing Edge Flaps
- Part: Skin
- Part number: 652163254
- Condition: Corroded
- Location: Rt Te Mid Flap
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

TNN - DURING S-CHECK INSPECTION ON AIRCRAFT AT AIR ASIA, BULGED WAS FOUND ON RIGHT WING INBOARD MID FLAP UPPER SKIN AT WBL 140.  THE DAMAGED SKIN 2 INCH BY 1 INCH IN SIZE WAS TRIMMED OUT AND REPAIRED PER B727 SRM 57-50-04 FIGURE 8.  (M)
